Translator Disclaimer
2004 Foldable cubical complexes of nonpositive curvature
Xiangdong Xie
Algebr. Geom. Topol. 4(1): 603-622 (2004). DOI: 10.2140/agt.2004.4.603

Abstract

We study finite foldable cubical complexes of nonpositive curvature (in the sense of A D Alexandrov). We show that such a complex X admits a graph of spaces decomposition. It is also shown that when dimX=3, X contains a closed rank one geodesic in the 1–skeleton unless the universal cover of X is isometric to the product of two CAT(0) cubical complexes.

Citation

Download Citation

Xiangdong Xie. "Foldable cubical complexes of nonpositive curvature." Algebr. Geom. Topol. 4 (1) 603 - 622, 2004. https://doi.org/10.2140/agt.2004.4.603

Information

Received: 19 September 2003; Revised: 14 May 2004; Accepted: 2 August 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1055.20035
MathSciNet: MR2100674
Digital Object Identifier: 10.2140/agt.2004.4.603

Subjects:
Primary: 20F65, 20F67
Secondary: 53C20

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top